- -

Minimal TUD spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Minimal TUD spaces

Show full item record

Mccluskey, A.; Watson, S. (2002). Minimal TUD spaces. Applied General Topology. 3(1):55-64. doi:10.4995/agt.2002.2112

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82019

Files in this item

Item Metadata

Title: Minimal TUD spaces
Issued date:
[EN] A topological space is TUD if the derived set of each point is the union of disjoint closed sets. We show that there is a minimal TUD space which is not just the Alexandroff topology on a linear order. Indeed the ...[+]
Subjects: Minimal topologies , Weak separation axioms
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2112
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2002.2112
Type: Artículo

This item appears in the following Collection(s)

Show full item record